# SDR UIEA2024071900694

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 101,130 hours, 16,253 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bulkhead Web
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT FWD LH LOWER BULKHEAD STA 2658 FOUND CRACKED.   APU COMPT FWD LH LOWER BULKHEAD STA 2658 REPAIR IAW RI-53-83-17004 REV A. NO FURTHER DEFECTS NOTED.
